# SDR PCAA9700351

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose Assy
- Part number: DCS252B40124
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BWI, NR 2 ENGINE LOST HYDRAULIC CONTENTS.  A/C RETURNED TO FIELD.  MAINTENANCE INSPECTED AND FOUND A HYDRAULIC HOSE TO THE NOSE GEAR ACTUATOR LEAKING.  REMOVED AND REPLACED HOSE ASSEMBLY, ENGINE DRIVEN HYDRAULIC PUMP AND CASE DRAIN FILTER IAW MM.  A/C RETURNED TO SERVICE.  (M)
